# SDR 2A6R2022122803

- Difficulty date: December 28, 2022
- Submitted: December 28, 2022
- Operation: Air carrier
- Filed by: Air Methods, LLC, repair station 2A6R933B
- Aircraft: N253AM
- Make and model: Urocop EC 135 P2
- Aircraft serial: 0663
- Aircraft time: 5,681 hours, 19,977 cycles
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Tail Boom
- Part number: L533M1022215
- Condition: Cracked
- Location: Zone 200
- Part time: 5,681 hours, 19,977 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 1000-HOUR INSPECTION, A CRACK WAS DISCOVERED ON TAIL CONE UPPER FRAME 7 (PN: L533M1022215) ON THE FLANGE. THE CRACK MEASURES APPROXIMATELY 0.30” LONG.
